I got inflammation after restylen nose filler cause of some skin laser . I took antibiotic for two months just in case. Now pain went away. But it seems my nose became very sensitive. It becomes Red very easily when the weather is hot or I work out. And still tingling feeling doesn't go away. Not painful, but just a bit uncomfortable. That means still inflammation wasn't healed? Already more than 2months. Pls advise what I have to do.
Nose Filler Inflammation?
Doctor Answers 4
Nose Filler Inflammation
The filler used for the nose should not produce continued inflammation. If there is residual product, hyaluronidase can be used to degrade it. In addition, you will need an exam to determine if this is residual from the laser or a sign of an infection. Kenneth Hughes, MD Los Angeles, CA
Have a question? Ask a doctor
Nasal filler and swelling?
It is very difficult to answer this question without a proper exam or at least photos. Best for you to see your doctor.
Restylane to the nose
It is very difficult to answer your question without first knowing placement or site(s) of injection, how much was done, and what laser treatment you had. You should consider posting pictures at the minimum, and definitely take the time to follow up with your provider for better understanding and assessment.
You might also like...
Nose filler inflammation
The nose doesn't have a great deal of fat or extra skin, so fillers there are rather difficult. Antibiotics for two months seems very excessive - was this recommended by a doctor or did you do this on your own? There are also many, many antibiotics so if you did do this on your own there's a good chance you may not have taken the appropriate medication to alleviate an infection. I would recommend you follow-up with your injector (whom I hope is a physician) for advisement.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.